MathSciNet Relay Station
MathSciNet bibliographic data
MR2057065 47H05 (47J25 47N10 90C25)
Ohsawa, Shigeo; Takahashi, Wataru Strong convergence theorems for resolvents of maximal monotone operators in Banach spaces. Arch. Math. (Basel) 81 (2003), no. 4, 439–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement